# SDR FDEA202304180724

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75322
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCATED CORROSION AT RH MAIN CARGO DECK OUTBOARD SEAT TRACK AT STA 1159 COMMON   TO FLOOR PANEL 262CF. MARKED. REPAIRED SEAT TRACK AT STA. 1189, RBL 107, IN REFERENCE TO MD11 SRM 53-00-52-2R FIG 201   REPAIR 5.
